Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe knee and shin pain in both legs. Undergone hip replacement before. Are they related?

I had two complete hip replacements , 6 months ago, first my right, then my left about 6 weeks later. I had bone on bone, severely arthritic hips. My hips are doing well but I have started having severe knee and shin pain in both legs. I am 46. First my knees started to hurt, then within days, my shins. Its very painful. I feel it must be related to my hips. Can you give me any insight? Thanks
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
Knee pain could be due to osteoarthritic changes in knee. these not seems to be related to hip replacement before.But it is too early to say that you are suffering from this condition, without a proper clinical examination by an orthopaedician. Visit your doctor, get yourself examined. Your doctor will advice you to go for a xray.
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor